# SDR ASAA2016122319133

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,281 hours, 9,816 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, CONTROL CABIN, FWD, AND AFT CABIN ZONE TEMP LIGHTS ILLUMINATED.  ON MASTER CAUTION RESET, ALL THREE ZONE TEMP LIGHT EXTINGUISHED. ACFT GROUNDED.   BITE OF NR 1 & 2 PACK ZONE TEMP CONTROLLERS SHOW FLT DECK & SELECTOR FAULTS FOR PREVIOUS FLT. BITE OF CONTROLLERS NORMAL IAW AMM 21-61-00-700-806-002.
